# SDR AALA201707149009

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 48,923 hours, 28,720 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Damaged
- Location: L2 Door Slide
- Part time: 12,596 hours, 6,890 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE HAD DAMAGE TO COVER RELEASE CABLE RETAININING BALL ASSEMBLY.
